MathSciNet Relay Station
MathSciNet bibliographic data
MR3437722 05C76
Deng, Hanyuan; Sarala, D.; Ayyaswamy, S. K.; Balachandran, S. The Zagreb indices of four operations on graphs. Appl. Math. Comput. 275 (2016), 422–431.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement